# SDR UIEA2016022200104

- Difficulty date: February 18, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 41,819 hours, 5,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004185
- Part serial: 5848
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 MED SLIDE, EMER LIGHT INOPERATIVE.  R & R R1 DOOR SLIDE LIGHT ASSEMBLY IAW TASK 33-51-06-400-801.
